Jump to content

pain returning after starting chemo


chloesmom

Recommended Posts

Has anybody experienced the same kind of pain that they had in the hospital after their lobectomy return once chemo started?

I feel worse today than I did when I came home from the hospital...and it seems to be muscle type of pain. If I could immobilize my left arm, it would be a lot better, but I know that is not the right thing to do.

Back to this when I was totally pain free from the surgery. I have call in to onc's office and am waiting for a callback now.

Wondering if it's the chemo drugs, the anti-nausea drugs, or what the heck?

My husband has to haul me out of bed--I can't do it myself..... :cry:

Any insight anyone?

Link to comment
Share on other sites

sorry I never had chemo, only the surgery----but just a note to hope that you feel better fast---hopefully the onc can give you something for the pain.

Regards Eileen

nsclc stage 1A lobectomy 6/00

Link to comment
Share on other sites

Yes -- I had that happen too. A few weeks into radiation/chemo, I started to get that same uncomfortable feeling I had after surgery. Almost like I could feel where my lung stopped. After surgery, I used to say I felt like I had a shoe box shoved under my arm, right into my side and I was very aware of where my lung stopped when I took a deep breath. The sensation went away after a while, but when I started treatment, it did come back but has since gone away again since I completed treatment.

Are you taking any kind of pain meds? You might want to mention it to your doc!

Take care,

Heather

Link to comment
Share on other sites

Thanks for your responses. I did talk to my onc about this at chemo on Thursday, and she thinks that it may be a reaction from a little golf trip I took right before chemo started. It didn't feel this bad when I came home, but she says with that major surgery, cutting through muscle, nerves, and all that, I may have broken some adhesions with my swinging a club (a lot). She gave me muscle relaxers and I am taking tylenol for pain. Hopefully it will go away soon. As if there aren't enough aggravations with chemo anyway.....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...